Letters Heat waves and the elderly

Adverse drug events

BMJ 2009; 339 doi: https://doi.org/10.1136/bmj.b3146 (Published 04 August 2009) Cite this as: BMJ 2009;339:b3146
  1. Agnès Sommet, pharmacoepidemiologist1,
  2. Anne Castot, head2,
  3. Jean-Louis Montastruc, professor and head1
  1. 1Department of Clinical Pharmacology, Unité de Pharmacoépidémiologie EA 3696, Université de Toulouse, 31000-Toulouse, France
  2. 2Département de la Surveillance du Risque, du Bon Usage et de l’Information sur les Médicaments, Agence Française de Sécurité Sanitaire des Produits de Santé, 93285-Saint-Denis Cedex, France
  1. sommet{at}cict.fr

    The exceptional heat wave in 2003 led to excess mortality, particularly in elderly people1—in France about 14 800 deaths, mainly among people over 70.2

    We evaluated adverse drug reactions reported to …

    View Full Text

    Sign in

    Log in through your institution

    Subscribe